# SDR MYWA09069

- Difficulty date: December 11, 2009
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N742MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30675
- Aircraft time: 24,226 hours, 9,758 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Eec
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - NR 1 ENGINE EEC FAULT CODE DISPLAYED DURING BITE TEST.
